Problemy Peredachi Informatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1975, Volume 11, Issue 1, Pages 43–56 (Mi ppi1570)  

Coding Theory

On Bahl–Chien Burst-Error-Correcting Codes

G. L. Tauglikh, G. M. Tenengol'ts


Abstract: New bounds are derived for the length of single and double burst errors corrected by Bahl–Chien codes. Simple decoding schemes are proposed for these codes.

Full text: PDF file (963 kB)

English version:
Problems of Information Transmission, 1975, 11:1, 33–43

Bibliographic databases:

UDC: 621.391.154
Received: 05.11.1973

Citation: G. L. Tauglikh, G. M. Tenengol'ts, “On Bahl–Chien Burst-Error-Correcting Codes”, Probl. Peredachi Inf., 11:1 (1975), 43–56; Problems Inform. Transmission, 11:1 (1975), 33–43

Citation in format AMSBIB
\Bibitem{TauTen75}
\by G.~L.~Tauglikh, G.~M.~Tenengol'ts
\paper On Bahl--Chien Burst-Error-Correcting Codes
\jour Probl. Peredachi Inf.
\yr 1975
\vol 11
\issue 1
\pages 43--56
\mathnet{http://mi.mathnet.ru/ppi1570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=529781}
\zmath{https://zbmath.org/?q=an:0356.94013}
\transl
\jour Problems Inform. Transmission
\yr 1975
\vol 11
\issue 1
\pages 33--43


Linking options:
  • http://mi.mathnet.ru/eng/ppi1570
  • http://mi.mathnet.ru/eng/ppi/v11/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:139
    Full text:68

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022